Diagnosis Code T50
Information for Medical Professionals
References found for the code T50 in the Index of Diseases and Injuries:
- 7th Characters: "With"
The word “with” should be interpreted to mean “associated with” or “due to” when it appears in a code title, the Alphabetic Index, or an instructional note in the Tabular List. The word “with” in the Alphabetic Index is sequenced immediately following the main term, not in alphabetical order.
- The appropriate 7th character is to be added to each code from category T50
Replaced Code Replaced Code
The National Center for Health Statistics (NCHS) has published an update to the ICD-10-CM diagnosis codes which became effective October 1, 2016. This codes was replaced for the FY 2017 (October 1, 2016-September 30, 2017).
This code was replaced in the 2017 ICD-10 code set with the code(s) listed below.
- K59.03 - Drug induced constipation
Information for Patients
Also called: Side effects
Most of the time, medicines make our lives better. They reduce aches and pains, fight infections, and control problems such as high blood pressure or diabetes. But medicines can also cause unwanted reactions.
One problem is interactions, which may occur between
- Two drugs, such as aspirin and blood thinners
- Drugs and food, such as statins and grapefruit
- Drugs and supplements, such as gingko and blood thinners
- Drugs and diseases, such as aspirin and peptic ulcers
Interactions can change the actions of one or both drugs. The drugs might not work, or you could get side effects.
Side effects are unwanted effects caused by the drugs. Most are mild, such as a stomach aches or drowsiness, and go away after you stop taking the drug. Others can be more serious.
Drug allergies are another type of reaction. They can be mild or life-threatening. Skin reactions, such as hives and rashes, are the most common type. Anaphylaxis, a serious allergic reaction, is more rare.
When you start a new prescription or over-the-counter medication, make sure you understand how to take it correctly. Know which other medications and foods you need to avoid. Ask your health care provider or pharmacist if you have questions.
- Drug allergies
- Drug-induced diarrhea
- Drug-induced tremor
- Taking multiple medicines safely